# SDR DALA2024041904591

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 AD - 02 DISBONDED AREAS WERE FOUND ON UPPER SKIN AT TRAILING EDGE WEDGE OF LE SLAT 7: 1) 2.75IN LENGTH AND 0.90IN WIDTH AT OSS 306, 2) 1.50IN LENGTH AND 0.625IN WIDTH AT OSS 438 APPROX IN REFERENCE TO JOB 079-0001 CARD 5740-01145-07G. CORRCTIVE ACTION: SUMMARY OF NRC 00026: UPPER SKIN AT TRAILING EDGE WEDGE OF LE SLAT 7 AT OSS 306 AND OSS 438 APPROX WAS REPAIRED PER B757/200 S.R.M. 51-70-10-2R REPAIR GENERAL AND S.R.M. 57-43-02-2R PROCEDURE 1. (0300264)
